MAUDE Adverse Event Report: ARTHREX, INC. CANNULATED SCREW,3.75X 32 MM PT THREADED; SCREW, FIXATION, BONE

ARTHREX, INC. CANNULATED SCREW,3.75X 32 MM PT THREADED; SCREW, FIXATION, BONE
Catalog Number AR-7000-32
Health Effect - Clinical Code Seizures (2063)
Date of Event 11/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (date of birth, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.This is the first of two submissions for the same patient event.The other is 1220246-2016-00569 ((b)(4)).No device malfunction identified.At this time, it cannot be determined if the device may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device was not returned to arthrex.Device history record review revealed nothing relevant to this event.Additional information has been requested but not made available.This is the first complaint of this type for this part/lot combination.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.Facility risk manager will not release.
 
Event or Problem Description
It was reported that the patient underwent a left laterjet procedure on (b)(6) 2016, where a 3.75x32mm cannulated partially threaded screw (ar-7000-32, lot: 1457740, (b)(4)) was implanted along with a 3.75x30mm cannulated partially threaded screw (ar-7000-30, lot: 1457565, (b)(4)).On an unknown date, the patient suffered from a seizure causing the ar-7000-32 to bend.A revision surgery took place on (b)(6) 2016 and the patient had the ar-7000-32, lot: 1457740, explanted and replaced with an ar-7000-34, lot: 1457742.The ar-7000-30, lot: 1457565, was also explanted and replaced with an ar-7000-32, lot: 10034143.Patient is a (b)(6) female.No patient injury.

Brand Name
CANNULATED SCREW,3.75X 32 MM PT THREADED
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6173241
Report Number1220246-2016-00568
Device Sequence Number10850201
Product Code HWC
UDI-Device Identifier00888867041011
UDI-Public00888867041011
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K103705
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 12/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-7000-32
Device Lot Number1457740
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2016
Initial Report FDA Received Date12/14/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age25 YR